Universidad Complutense de Madrid
E-Prints Complutense

Nonreflecting boundary conditions for discrete waves

Impacto

Downloads

Downloads per month over past year

Carpio, Ana and Tapiador Fernández, Bárbara (2010) Nonreflecting boundary conditions for discrete waves. Journal of Computational Physics, 229 (5). pp. 1879-1896. ISSN 0021-9991

[img] PDF
Restringido a Repository staff only

2MB

Official URL: http://www.sciencedirect.com/science/article/pii/S0021999109006329



Abstract

We introduce a new class of nonreflecting boundary conditions for lattice models, which minimizes reflections at artificial boundaries. Exact integrodifferential boundary conditions for finite chains and half-spaces are obtained by means of Green's functions for initial value problems. Truncating the resulting integrals in time, we obtain absorbing boundary conditions. Numerical tests illustrate the ability of these conditions to suppress reflections.


Item Type:Article
Uncontrolled Keywords:Molecular-dynamics; Hyperbolic systems; Absorbing layer; Simulations; Propagation; Equations; Nonreflecting boundary conditions; Green's functions; Lattice models; Discrete wave equations; Transparent boundary conditions; Absorbing boundary conditions; Dirichlet-to-Neumann operators; Molecular dynamics
Subjects:Sciences > Physics > Mathematical physics
Sciences > Mathematics > Differential equations
ID Code:14881
Deposited On:19 Apr 2012 08:44
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page